Über die zulässigen Ideale in Szepschen Ringerweiterungen : L. C. A. van Leeuwen

Leeuwen, Leonard C. A. van: Über die zulässigen Ideale in Szepschen Ringerweiterungen : L. C. A. van Leeuwen. In: Acta scientiarum mathematicarum, (26) 1-2. pp. 149-158. (1965)

[img]
Preview
Cikk, tanulmány, mű
math_026_fasc_001_002_149-158.pdf

Download (4MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1965
Volume: 26
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 149-158
Language: német
Official URL: http://www.acta.hu
Uncontrolled Keywords: Szép Jenő, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 158. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/14066

Actions (login required)

View Item View Item